# SDR ASAA2012102693188

- Difficulty date: October 26, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 17,113 hours, 5,442 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11808
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 13,204 hours, 4,134 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  ACCOMPLISHED THE AFTER START CHECKLIST, RECEIVED AN AIR CONDITIONING ON RECALL TEST. OBSERVED PACK LIGHT ON RT ENG. ACCOMPLISHED QRH 2.7. LTS WENT OUT WHEN MASTER CAUTION RESET.   ON SUBSEQUENT FLIGHT, RIGHT PACK LIGHT ILLUMINATED AND WOULD NOT RESET. ON BITE TEST, TCV LOGGED AS FAULTY. R & R THE RIGHT TEMP CONT VALVE, OPS NORMAL REF MM 21-51-10-400-801. NO LEAKS DURING LEAK TEST.
